# SDR DALA2015102606529

- Difficulty date: October 24, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 36,263 hours, 18,940 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 6 HINGE FITTING BOLT HOLE WORN AT INBD SIDE, REPLACED NR 6 HINGE FITTING ON RT ELEVATOR AND INBD & OTBD BUSHINGS.
